# SDR F3LA200700005

- Difficulty date: January 5, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM BETWEEN FR 66 AND FR 69, ABOUT 1 FT INBD OF THE MOLD LINE ON LT SIDE NEAR L2 DOOR - CORROSION AROUND SEVERAL HOLES AND AN AREA OF CORROSION THROUGH THE FLOORBEAM.  REMOVED AND REPLACED FLOORBEAM PER SRM'S 51-42-11 AND 51-44-11, AND AIRBUS DRAWINGS D53472780 AND D53472816.
